MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-30-06
Medical Device Problem Codes Unstable (1667); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Subluxation (4525); Joint Laxity (4526)
Date of Event 03/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 53 yo male patient, initial left shoulder implanted on (b)(6) 2023, underwent a revision procedure on (b)(6) 2024, approximately 11 months post the initial procedure.The patient was revised due to shoulder pain and instability.Once patient was opened up, it was noticeable that the poly was flattened down quite a bit, and that the patient had been subluxing for a while due to his shoulder being loose.The stem was well fixated and left in place.The stem did subside a little bit.Poly was distorted from subluxation.Patients +0 mm tray and 42mm +0 liner were replaced with a +10 mm tray and 42mm +0 liner.The humeral implants were replaced except for the stem.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.The explanted devices are not available for return as the hospital won¿t release them.No x-rays or device images were able to be obtained.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 320-06-42 - glenosphere 42mm; (b)(6), 320-15-01 - eq rev glenoid plate; (b)(6), 320-15-05 - eq rev locking screw; (b)(6), 320-20-00 - eq reverse torque defining screw kit; (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm; (b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm; (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; (b)(6), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b2, b5, d1, h6.Mdr section codes updated/corrected: b, c, d, g.The revision reported may have been due to instability and dislocation, which likely led to deformation of the humeral liner and the patient¿s reported pain.It is unclear whether the humeral liner nonconformance issue may have contributed to dislocation and/or deformation.However, these failures, the sequence of events, and the underlying cause cannot be confirmed because the revised components were not returned for evaluation, and no images or radiographs were provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a male patient had an initial left shoulder implanted and then underwent a revision procedure, approximately 11 months post the initial procedure.The patient was revised due to shoulder pain and instability.Once patient was opened up, it was noticeable that the poly was flattened down quite a bit, and that the patient had been subluxing for a while due to his shoulder being loose.The stem was well fixated and left in place.The stem did subside a little bit.Poly was distorted from subluxation.Patients +0 mm tray and 42mm +0 liner were replaced with a +10 mm tray and 42mm +0 liner.The humeral implants were replaced except for the stem.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.The explanted devices are not available for return as the hospital won¿t release them.No x-rays or device images were able to be obtained.No further information.

Brand Name
EQUINOXE PRESERVE STEM 6MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21642059
Report Number1038671-2025-01614
Device Sequence Number7700887
Product Code KWT
UDI-Device Identifier10885862515742
UDI-Public10885862515742
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-30-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date12/17/2025
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexMale